# SDR C2XA00IA089

- Difficulty date: April 4, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 14531597602
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT VERTICAL STAB DRAG ANGLE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED SECTION OF DRAG ANGLE IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01032, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
